RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2007, Volume 4, Pages 1–11 (Mi semr141)  

This article is cited in 1 scientific paper (total in 1 paper)

Research papers

On amply regular graphs with $b_1\le5$

M. S. Nirova

Kabardino-Balkar State University

Abstract: Regular graph of degree $k$ on $v$ vertices such that any edge is contained exactly in $\lambda$ triangles is called edge-regular graph with parameters $(v,k,\lambda)$. Edge-regular graph $\Gamma$ such that $|\Gamma(u)\cap\Gamma(w)|=\mu$ for any two vertices $u$, $w$ with $d(u,w)=2$ is called amply regular graph with parameters $(v,k,\lambda)$. It is obtained the description of amply regular graphs with $k-\lambda-1\le5$.

Full text: PDF file (323 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.14
MSC: 05C25
Received January 10, 2007, published January 20, 2007

Citation: M. S. Nirova, “On amply regular graphs with $b_1\le5$”, Sib. Èlektron. Mat. Izv., 4 (2007), 1–11

Citation in format AMSBIB
\Bibitem{Nir07}
\by M.~S.~Nirova
\paper On amply regular graphs with $b_1\le5$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2007
\vol 4
\pages 1--11
\mathnet{http://mi.mathnet.ru/semr141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465411}
\zmath{https://zbmath.org/?q=an:1150.05359}


Linking options:
  • http://mi.mathnet.ru/eng/semr141
  • http://mi.mathnet.ru/eng/semr/v4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, N. V. Chuksina, “O khoroshikh parakh vershin v reberno regulyarnykh grafakh s $k=3b_1-1$”, Tr. IMM UrO RAN, 14, no. 4, 2008, 119–134  mathnet  elib
  • Number of views:
    This page:107
    Full text:37
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019